# SDR QXEA200400636

- Difficulty date: August 24, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4086
- Aircraft time: 330 hours, 322 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2434 WINDSHIELD CONTROL CAUTION ILLUMINATED IN FLIGHT.  PERFORMED CHECKLIST.  PILOTS WINDSHIELD IS JUST BARELY WARM, CO-PILOTS WINDSHIELD IS COLD, ICE FORMED INSIDE.  C/W FIM WINDSHIELD CONTROL CAUTION FAULT ISOLATION PROCEDURE PER TASK 30-40-00-810-805.  CHECKED CDS FOR FAULTS, NONE NOTED.  PERFORMED OPS TEST OF PILOT WINDSHIELD ANTI-ICING SYSTEM AND COPILOT WINDSHIELD AND PILOT SIDE WINDOW ANTI-ICING SYSTEM.  ALL CHECK GOOD.  NO CAUTION LIGHTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
